Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have lupus, diagnosed with Eustachian Tube Dysfunction from a cold , tried Amoxicillin, not helped. Cure?

I am 43, I have lupus & I ve been diagnosed with Eustachian Tube Dysfunction from a cold I had last November. I ve tried Amoxicillin , Azithromycin & Augmentin, which did not help. I stopped taking mycophenolate for 2 months, but it did not heal my ears. I recently went back on, unfortunately, it s making my ears worse. My health insurance is limited, I do not know what to do.
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
it can be sinusitis as in sinusitis there is postnasal drip and it blocks the eusachian tubes and antibiotics are not helpful in this
metronidazole 200 mg bd for7 days can clear infections of sinuses fast
can use antiallergy tab fexofenadine 120 mg bd
tab cpm night
liquid antacid bd
apply neomycin h ointment in nose bd
seawater 2 drops at night each nos to clear tubes and back of throat
can continue 3 week
in between get xray pns waters view and get treatment on allergy guidelines
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor